# SDR AALA202511181411

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 34,883 hours, 14,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11841
- Condition: Leaking
- Location: Zone 800
- Part time: 34,886 hours, 14,229 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MULTIPLE WRITE UPS FOR THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LOW PRESSURE. MAINTENANCE REPLACED THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
